Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Done hysterolaprascopy for infertility. Why are periods irregular now?

Hi, i have done hysterolaproscopy on10th dec2012 (it was done on 8th day of my period) for Infertility problem. after that i got my period as per the cycle on 1st jan 2013. again after 15 days i got my period on 15th jan 2013. why aremy periods irregular after laproscopy. i have normal cycle of 28 days till now without any issues pls adivse
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
After any procedure on the uterus or ovaries, it is natural owing to the disturbance in the hormonal milieu, for frequent or delayed periods to happen. This will usually settle down after one or two cycles and if it is not so, you should see your consultant for further evaluation and proper management. Please maintain genital hygiene, watch out for any vaginal or urinary infections and get immediate attention if needed. Hope you find this information useful. Wish you good health.
Answered: Tue, 31 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor